# SDR AALA20000159

- Difficulty date: January 26, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N875AA
- Make and model: Boeing 727223
- Aircraft serial: 21387
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SIGN AT AFT GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT SIGN LIGHT ASSEMBLY AT AFT GALLEY.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
